Sh:440

Bib entry
@incollection{Sh:440,
 author = {Comfort, William Wistar and Kato, Akio and Shelah, Saharon},
 title = {{Topological partition relations of the form $\omega^\ast\to(Y)^1_2$}},
 booktitle = {{Papers on general topology and applications (Madison, WI, 1991)}},
 series = {Ann. New York Acad. Sci.},
 volume = {704},
 year = {1993},
 pages = {70--79},
 doi = {10.1111/j.1749-6632.1993.tb52510.x},
 mrclass = {54B05 (04A20 54A20 54D40 54G10)},
 mrnumber = {1277844},
 mrreviewer = {J. E. Vaughan},
 doi = {10.1111/j.1749-6632.1993.tb52510.x},
 publisher = {New York Acad. Sci., New York},
 note = {\href{https://arxiv.org/abs/math/9305206}{arXiv: math/9305206}},
 arxiv_number = {math/9305206}
}